# SDR AALA202406182662

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 69,112 hours, 8,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R EMERGENCY LIGHT AND ALL B/C EMERGENCY L&R LIGHT NOT ILLUMINATED. MAINTENACNE REPLACED DOOR 1R EMERGENCY BATTERY PACK IAW AMM 33-51-06.
